Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

the thing that confuses me is after using bp wash 5% for so long with retin a i developed HUGE pustules, that left quick but left HUGE redmarks, thus my face is a circus and it pains me to even look in a mirror, but then i did the "do nothing" and i got a lot of little pustules and my face was SO oily holy moly.

could you tell me if this is normal. I used BP wash 5% + retin a for months, at LEAST 12 like they say and it cleared me good i guess but my face never adjusted and was always red, like blotchy too. Then i got off that and decided derms are garbage after this little incident. They recommend me take that dioxcyclin antibiotics and after reading up i didnt want to risk it going away and coming back because i would seriously kill myself, i am clinically depressed, i coiuldnt handle that. So she gives me differin and benzaclin. i never used the differin because retin-a gave me the pustule problem and i know they are similar in the way they work so screw that, but i tried the benzaclin and i swear i got BURNED, BAD! It burned so bad after i put it on holy crap, my face was so red i couldnt even touch it. i couldnt even wash it all off as most got in my pores i guess. so i let it calm down and then a day or so later of leaving my face alone, i decided to put a LIGHT LIGHT LIGHT coating of benzaclin on. same THING HAPPENED! I BURNED HORRIBLE again. now i thought it was just the benzaclin not the bp, but i started your regimen dan and im stinging with the bp. now its not nearly as bad as with benzaclin but its there, it wouldnt be so bad if it didnt last for so long. i put it on at 7am in the morning and it lasts until i shower at 7pm at night basically. is that normal?

-- thats my story, and i cant take it anymore. im so depressed, i tried the do nothing and i had a huge defining moment if u remember my post but its back and worse and i just want to die

Share this post


Link to post
Share on other sites

yeah i know that feeling your talking about if you've taken differin/clindamycin (i think that's what it is) your face can get really red. i think it always burns a little when you saturate your face with bp but i find it comforting sort of because instead of the ache of pus growing it's sort of like a good hurt. oh well hopefully it'll go away

Share this post


Link to post
Share on other sites

Joshua,

I'm so sorry that you've been experiencing all of these horrible things in addition to the actual acne. For me, doing very little to my skin has really yielded the best results. That means just washing in the am and pm with cool water (not hot water), putting the BP on spots, then the moisturiser with SPF 15 in it. Maybe only do the all over BP every 2-3 days?

Anyhow, I can only imagine the burning sensation (if its anything like trying to do a lactic peel right after taping, I know how it feels).

Wishing you the best 'cause I know it sucks......

~nancy

Share this post


Link to post
Share on other sites

Nancy the exact same regimen worked for me!!!!! Plus i drink water once every hour and do not pick at my face. Im now about 90% clear biggrin.gif

I need to work on my skin tone and brown spots now

Share this post


Link to post
Share on other sites

Yeah I know what you mean. I had the redness problem too for a while. For the last few days I've stopped using it because it looked really bad. I'm going to wait for the next longish vacation so I can start using it then so the redness can fade away before school. I know how upsetting acne is. Hopefully things look up for you.

Share this post


Link to post
Share on other sites

dont be depressed, define that moment again!... it was true all true...

one day you`ll wake up with no spots, and that will be the end of your battle with acne....it will end, just dont let it end you before it ends.

Share this post


Link to post
Share on other sites

i know what u mean....i've tried everything and everything left my face all red and that feeling....ICK. well i tried this equate Skin Cleanser (gentle formula) that stuff rocks.....leaves ya all nice a freash feeling stopped that nasty feelin after the first few times i used it. dunno if it will work for u but if u can find the stuff give it a shot

Share this post


Link to post
Share on other sites

Retin a made my skin break out worse than it has ever been in my life. I think i had an alergic reaction but it is very possible that this could happen to somebody else. They say that your skin is supposed to get worse at first and then get better but i used it for like four months and it only got continuosly worse and gave me the only scars i have. Right after i stopped using it and started using only bp it got immediately better.

thats my advice to you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×